# SDR AWXA200400038

- Difficulty date: December 24, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 55,002 hours, 20,973 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fitting
- Part number: 311N5033
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-12 CHECK A .0625 INCH CRACK WAS FOUND IN FORWARD SLEEVE BOLT HOLE OF NR 1 ENGINE PYLON RT MID BULKHEAD FITTING PPS 174.30.  MAINTENANCE REAMED OUT HOLE; FABRICATED A BUSHING; INSTALLED REPAIR PART IAW AWA ER 19-5453-04006-SS1.
